# SDR 06FDEA04022

- Difficulty date: November 16, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN SHEAR TIE AND FRAME BS 1148, STR 28 LT - 30 LT.  REPAIRED SHEAR TIE PER SRM 53-10-4 FIG 14.
